# SDR FDEA202311031825

- Difficulty date: November 3, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26686
- Aircraft time: 75,975 hours, 29,762 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  788     26-12  6589     03NOV23  BHM  FACT  U  DESCENDING THROUGH 12000 MSL RECEIVED MAIN CARGO  FIRE EICAS MESSAGE AND INDICATIONS. INDICATIONS  WENT AWAY WHILE RUNNING QRH. AFTER LANDING RECEIVED  EQUIPT OVERHEAT. EMERGENCY DECLARED.  ***EMERGENCY DECLARED***     FACT 03NOV23 14:36   BHM U  AMM: 26-16-30-5  UPON ARRIVAL CONFIRMED NO EVIDENCE OF SMOKE OR  FIRE. PERFORMED SEVERAL TEST WITH NO FAULTS IAW 757  A.M.M. 26-16-30-5 SYSTEM CK'S GOOD.  THE  A/C WAS  CARRING ALMOST 1000 LBS OF DRY ICE IN POS 4 WHICH  IS BELIEVED TO SET OFF THE ALARM. OK TO CONTUNE  SERVICE  AT THIS TIME .
